MAUDE Adverse Event Report: ABBOTT MEDICAL Epic Max Valve (Aortic); Heart-Valve, Non-Allograft Tissue

ABBOTT MEDICAL Epic Max Valve (Aortic); Heart-Valve, Non-Allograft Tissue
Model Number EMAX-21
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Atrial Fibrillation (1729); Atrial Flutter (1730); Cardiac Arrest (1762); Dyspnea (1816); Endocarditis (1834); Fever (1858); Low Blood Pressure/ Hypotension (1914); Pseudoaneurysm (2605)
Date of Event 11/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4) - sh device registry, patient site id: site id- (b)(6) ((b)(4)).It was reported that on (b)(6) 2025, a 21mm epic max valve was implanted in the patient.On the 5th post operative day, the patient presented with persistent atrial fibrillation with rapid ventricular responses that was difficult to control.The patient required combination of high dose beta blockers and medications.The patient subsequently progressed to common atrial flutter.The patient got discharged with anticoagulation and a electrical cardioversion was considered.The flutter resolved spontaneously.

Brand Name
Epic Max Valve (Aortic)
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key24844277
Report Number2135147-2026-02303
Device Sequence Number5664104
Product Code LWR
UDI-Device Identifier05415067045447
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEMAX-21
Device Catalogue NumberEMAX-21
Device Lot NumberBR00043777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Life Threatening; Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight198 LB